MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1414100-J
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Occlusion (1984); Thrombosis (2100); Stenosis (2263)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Devices remain implanted in patient.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately two (2) months post initial procedure, the patient presented with a bunched and thrombosed left proximal iliac limb.However, the exact date of event is unknown.The physician plans to re-intervene and will continue to monitor the patient.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.The left iliac occlusion event is confirmed by medical records only.Device, user, procedure or anatomy relatedness of this complaint could not be determined.The procedure related harm identified was access site complication (left groin hematoma).The final patient status was discharged on the third post operative day home stable following a thrombolysis procedure with addition of a non endologix limb stent.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: b5: describe event or problem, h6: result code: remove code 3233, h6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately two (2) months post initial procedure, the patient presented with a bunched and thrombosed left proximal iliac limb.However, the exact date of event is unknown.The physician plans to re-intervene and will continue to monitor the patient.As of date, there have been no additional patient sequelae reported.Additional information: an intervention was completed.The physician elected to implant non- endologix ( luminexx and palmaz ) stents to treat this event.Clinical assessment identified occlusion of the left iliac.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9555476
Report Number3008011247-2020-00002
Device Sequence Number1953873
Product Code MIH
UDI-Device IdentifierM701TVIL1414100J1
UDI-Public+M701TVIL1414100J1/$$3211212FS11091841C
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2021
Device Model NumberTV-IL1414100-J
Device Catalogue NumberTV-IL1414100-J
Device Lot NumberFS110918-41
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS011118-40; OVATION IX MAIN BODY FS031119-08
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age66 YR